# SDR 00FDEA00750

- Difficulty date: October 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69648411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 495 FOUND CORROSION (C53-113-01) ON BS 740 CIRCUMFERENTIAL CHORD BETWEEN STR 27 RT AND STR 28 RT.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-30-2, 51-10-2, 51-20-4.
